# SDR SWAA2013011611456

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 59,907 hours, 49,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corroded
- Location: Te Flap
- Component: Flap
- Component part number: 65C344835WN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 FLAP SPINDLE HAS EVIDENCE OF BASE METAL CORROSION AT THE LOWER SURFACE OF THE SPINDLE PORTION OF THE ROOT.  REMOVED AND REPLACED RIGHT OTBOARD MIDFLAP INBOARD (NR 7) CARRIAGE PER MT #327-51-08.
